# SDR DALA2022020100652

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,577 hours, 40,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1300 L/H. CORRECTIVE ACTION: ACCOMPLISHED LFEC INSPECTION ON FUSELAGE FRAME DENT REPAIR AT STA 1300, STR 25-26L, NO DEFECTS NOTED. IAW ER/A 556486-14AD REV A SECTION II. (2105330)
